| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
03/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Parent brought the child to the clinic reporting that the recipient was not responding to sounds for the past 3 weeks with the device due to a trauma.Parents noticed hearing issues with the device after this incident.Re-implantation is considered.Ct imaging will follow.
Event or Problem Description
Parent brought the child to the clinic reporting that the recipient was not responding to sounds for the past 3 weeks with the device due to a trauma.Parents noticed hearing issues with the device after this incident.The recipient has been re-implanted.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress caused by the reported trauma appears very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.
Event or Problem Description